I recently took an at home HIV exam, OraQuick to be exact using the oral swab. The result came out to be negative, however, my question is I was under prescribed medication when I took the test. Would that in any way affect the results of the exam? I still feel sick with body tingles and soreness and burning/watery eyes along with occasional headaches. I had a sore throat but that is gone, and today I went to the doctor and they took blood work and I should be expecting the results of that in a few weeks. Mind you I have not been active in months, and have not had anal sex in 7 months. Point is should I rely on the OraQuick results and know for sure that I am negative? I freak myself out and don't take these thing lightly considering I am a gay man!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.